Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleCharacteristic modules of dual extensions and Gr\"obner bases.
Author(s) Laurent Granvilliers, Yunge Xu
TypeArticle in Journal
AbstractLet C be a finite dimensional directed algebra over an algebraically closed field k and A = A(C) the dual extension of C. The characteristic modules of A are constructed explicitly for a class of directed algebras, which generalizes the results of Xi. Furthermore, it is shown that the characteristic modules of dual extensions of a certain class of directed algebras admit the left Gröbner basis theory in the sense of E. L. Green.
KeywordsQuasi–hereditary algebra, Dual extension, Characteristic module
ISSN1439-8516; 1439-7617/e
URL http://link.springer.com/article/10.1007%2Fs10114-004-0421-4
LanguageEnglish
JournalActa Math. Sin., Engl. Ser.
Volume20
Number6
Pages1119--1130
PublisherSpringer, Berlin/Heidelberg; Chinese Mathematical Society c/o Chinese Academy of Sciences, Academy o
Year2004
Edition0
Translation No
Refereed No
Webmaster